The CDC Says Stop Vaping

A condition now being dubbed “vape lung” is spreading.

The CDC is puzzled by no definitive cause or vape pen or liquid being eyed in the outbreak. 450 people in 33 states have now been affected and three deaths have been confirmed.

That’s why the agency is saying they believe a chemical exposure is to blame, but they are still doing extensive testing. Vitamin E acetate was suggested late last week, but the CDC says testing must still be done.

The CDC and health organizations say if you vape, stop. Also look out for these symptoms: cough, shortness of breath, chest pain, nausea, vomiting, fever, or gastrointestinal issues. If you experience these, go to the emergency room and don’t forget to tell them that you vape.

The CDC, FDA, state and medical agencies are all working quickly to understand the outbreak and provide answers.

Source:Tech Crunch

Health officials are now singling out Vitamin E oil as a component in vape products leading to serious hospitalizations. The New York Department of Health says they're now focusing their investigation on Vitamin E acetate as an accelerant in lung illnesses.

So far, two deaths have been attributed to vaping and both involved THC devices. What’s the connection? Vitamin E acetate was found in more than half of the cannabis products tested from New York patients who became sick after vaping.

And that’s important, as Vitamin E acetate was not found in nicotine vape samples. Still, but the FDA is still testing those samples to study their hazardous effects.

Source:NBC News

Big Frank

Big Frank

Want to know more about Big Frank? Get his official bio, social pages & much more here. Read more

title

Content Goes Here